# SDR IPXA09157891

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/4 INCH HOLE BULK COMPT FLOOR 4 ADDITIONAL FLOOR PANELS DAMAGED.  TRANSFERRED TO NR 354559 FOR FABRICATION OF REPLACEMENT PANEL.  C/W MAJOR REPAIR.
